Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Report on attainability of systems of identities

Author: T. Tamura
Journal: Bull. Amer. Math. Soc. 71 (1965), 555-558
MathSciNet review: 0177052
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Kreisel, Relative consistency and translatability(abstract), J. Symbolic Logic23 (1958), 108-109.
  • 2. John Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97–108. MR 0071379
  • 3. Raymond M. Smullyan, Theory of formal systems, Annals of Mathematics Studies, No. 47, Princeton University Press, Princeton, N.J., 1961. MR 0121300
  • 4. Alfred Tarski, Undecidable theories, Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Company, Amsterdam, 1953. In collaboration with Andrzej Mostowski and Raphael M. Robinson. MR 0058532

Additional Information